MathSciNet Relay Station
MathSciNet bibliographic data
MR460765 (57 #758) 34A40
Greene, David E. An inequality for a class of integral systems. Proc. Amer. Math. Soc. 62 (1976), no. 1, 101–104 (1977).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement